×

zbMATH — the first resource for mathematics

Existence theorems, qualitative results and priori bounds for a class of non-linear Dirichlet problems. (English) Zbl 0335.35046

MSC:
35J60 Nonlinear elliptic equations
35B45 A priori estimates in context of PDEs
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agmon, S., A. Douglis, & L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I. Comm. Pure Appl. Math. 12, 623-727 (1959). · Zbl 0093.10401 · doi:10.1002/cpa.3160120405
[2] Alexandrow, A.D., Die innere Geometrie der konvexen Flächen. Berlin (1955). · Zbl 0065.15102
[3] Allgower, E.L., & M.M. Jeppson, The approximation of solutions of nonlinear elliptic boundary value problems having several solutions. Lecture Notes. Springer (to appear). · Zbl 0268.65064
[4] Bandle, C., Sur un problème de Dirichlet non linéaire. C.R. Acad. Sci. Paris 276, 1155-1157(1973). · Zbl 0249.35031
[5] Bandle, C., Konstruktion isoperimetrischer Ungleichungen der mathematischen Physik aus solchen der Geometrie. Comment. Math. Helv. 46, 182-213 (1971). · Zbl 0219.52008 · doi:10.1007/BF02566838
[6] Bandle, C., Mean Value Theorems for Functions Satisfying the Inequality ?u + Ke u = 0. Arch. Rational Mech. Anal. 51, 70-84 (1973). · Zbl 0257.35039 · doi:10.1007/BF00275994
[7] Bandle, C., Isoperimetrische Ungleichungen für den Grundton einer inhomogenen Membran und Anwendungen auf ein nichtlineares Dirichletproblem. ISNM 24, 17-22 (1974). · Zbl 0298.35025
[8] Berger, M.S., On Hermitian Structures of Prescribed Nonpositive Hermitian Scalar Curvature. Bull. Amer. Math. Soc. 78, 734-736 (1972). · Zbl 0259.53051 · doi:10.1090/S0002-9904-1972-13009-X
[9] Courant, R., & D. Hilbert, Methods of Mathematical Physics, Vol. I. New York, 1965. · JFM 57.0245.01
[10] Fujita, H., On the nonlinear equations ?u + e u = 0 and \({{\partial v} \mathord{\left/{\vphantom {{\partial v} {\partial t{\text{ = }}\Delta }}} \right.\kern-\nulldelimiterspace} {\partial t{\text{ = }}\Delta }}v{\text{ + }}e^v\) . Bull. Amer. Math. Soc. 75, 132-135 (1969). · Zbl 0216.12101 · doi:10.1090/S0002-9904-1969-12175-0
[11] Garabedian, P., & M. Schiffer, Convexity of domain functionals. J. Analyse Math. 2, 281-369 (1952/53). · Zbl 0052.33203 · doi:10.1007/BF02825640
[12] Gelfand, I.M., Some problems in the theory of quasi-linear equations. Amer. Math. Soc. Transl. 29, 295-381 (1963).
[13] Joseph, D.D., & E.M. Sparrow, Nonlinear diffusion induced by nonlinear sources. Quart. Appl. Math. 28, 327-342 (1970). · Zbl 0208.13006
[14] Kazdan, J.L., & F.W. Warner, Curvature for 2-manifolds with negative Euler characteristic. Bull. Amer. Math. Soc. 78, 570-574 (1972). · Zbl 0255.53028 · doi:10.1090/S0002-9904-1972-13006-4
[15] Keller, H.B., & D.S. Cohen, Some positone problems suggested by nonlinear heat generation. J. Math. Mech. 16, 1361-1376 (1967). · Zbl 0152.10401
[16] Krasnosel’skii, M.A., Topological Methods in the Theory of Nonlinear Integral Equations. Pergamon Press, 1963.
[17] Laetsch, T., A note on a paper of Keller and Cohen. J. Math. Mech. 18, 1095-1100 (1968/69). · Zbl 0187.04204
[18] Laetsch, T., On the number of solutions of boundary value problems with convex nonlinearities. J. Math. Anal. Appl. 35, 389-404 (1971). · Zbl 0213.38002 · doi:10.1016/0022-247X(71)90226-5
[19] Liouville, J., Sur l’équation aux dérivées partielles \(\frac{{\partial ^{\text{2}} {\text{log}}\lambda }}{{\partial u{\text{ }}\partial v}} \pm {\text{2}}\lambda a^{\text{2}} = {\text{0}}\) . J. de Math. 18, 71-72(1853).
[20] Ostrowski, A., Vorlesungen über Differential und Integralrechnung III. Basel, 1962.
[21] Payne, L.E., & M.E. Rayner, An isoperimetric inequality for the first eigenfunction in the fixed membrane problem. ZAMP 23, 13-15 (1972). · Zbl 0241.73080 · doi:10.1007/BF01593198
[22] Payne, L.E., Isoperimetric inequalities and their applications. SIAM Review 9, 453-488 (1967). · Zbl 0154.12602 · doi:10.1137/1009070
[23] Pólya, G., & G. Szegö Isoperimetric inequalities in mathematical physics. Princeton University Press 1951. · Zbl 0044.38301
[24] Protter, M.H., & H.F. Weinberger, Maximum principles in differential equations. New York (1967). · Zbl 0153.13602
[25] Rellich, F., Darstellung der Eigenwerte von ?u + ?u = 0 durch ein Randintegral. Math. J. 46, 635-636 (1940). · JFM 66.0460.01
[26] Sattinger, D.H., Conformai metrics in R 2 with prescribed curvature. Indiana Univ. Math. J. 22, 1-4 (1973). · Zbl 0236.53009 · doi:10.1512/iumj.1972.22.22001
[27] Sattinger, D.H., Topics in stability and bifurcation theory. Lecture Notes, 1973. · Zbl 0248.35003
[28] Simpson, R.B., Existence and error estimates for solutions of a discrete analog of nonlinear eigen value problems. Math. of Computation 26, 359-375 (1972). · Zbl 0256.65048 · doi:10.1090/S0025-5718-1972-0315918-9
[29] Simpson, R.B., & D.S. Cohen, Positive solutions of nonlinear elliptic eigenvalue problems. J. Math. Mech. 19, 895-910 (1970). · Zbl 0195.39502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.